# SDR USAA2013111800015

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,754 hours, 17,035 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHEN APU BLEED AIR IS RUNNING, THERE IS A STRONG OIL SMELL THROUGH THE PACKS.  MAINTENANCE ACCOMPLISHED TROUBLSHOOTING CABIN AIR QUALITY JC 26L00021001.  APU DETERMINED TO BE SOURCE.   FOUND AND CLEANED OIL IN APU INTAKE AND INTAKE PLENUM.  POSSIBLE OIL LEAK AT OIL TANK CAP. INSTALLED NEW OIL FILL CAP. ACCOMPLISHED DECONTAMINATION IAW ESC JC 26L00021004. INSPECTED APU FOR OIL AND LEAKS.  NO OIL NOTED.  NO SMELL NOTED.  ACFT OK FOR SERVICE.
